Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Subspaces of small codimension of finite-dimensional Banach spaces

Authors: Alain Pajor and Nicole Tomczak-Jaegermann
Journal: Proc. Amer. Math. Soc. 97 (1986), 637-642
MSC: Primary 46B20; Secondary 41A46, 47B10
MathSciNet review: 845980
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Given a finite-dimensional Banach space $ E$ and a Euclidean norm on $ E$, we study relations between the norm and the Euclidean norm on subspaces of $ E$ of small codimension. Then for an operator taking values in a Hilbert space, we deduce an inequality for entropy numbers of the operator and its dual.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B20, 41A46, 47B10

Retrieve articles in all journals with MSC: 46B20, 41A46, 47B10

Additional Information

PII: S 0002-9939(1986)0845980-8
Article copyright: © Copyright 1986 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia